# SDR UPS03841026

- Difficulty date: July 22, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 38877762
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING LOWER SKIN DOUBLER AT XW 408 IS CORRODED BEYOND LIMITS BETWEEN CENTER AND REAR SPAR.  REMOVED, FABRICATED AND INSTALLED DOUBLER IAW DWG 3887776 AND SRM 51-1-20D.
